MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-0830-CS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Obstruction/Occlusion (2422); Confusion/ Disorientation (2553); Ischemia Stroke (4418)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.The finished product lot was verified to meet quality requirements and was released for commercial use in accordance with srm procedures.At this time, it is unknown if the reported event is due to the patient's anatomy or a silk road medical device, hence it will be reported out of an abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after a left transcarotid artery revascularization (tcar) procedure, the patient experienced confusion and right-sided weakness.Computed tomography angiography (cta) revealed an occluded stent.The physician reported that the patient had a heavily calcified lesion, and the stent appeared crushed by plaque.The patient was transferred to another facility, and it is unknown if the symptoms have completely resolved.Additionally, the patient was compliant with dual antiplatelet therapy (dapt) and had a platelet reactivity unit (pru) of 165.At this time, it is unknown if the reported event is due to the patient's anatomy or a silk road medical device, hence it will be reported out of an abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key20523831
Report Number3014526664-2024-00207
Device Sequence Number21104220
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)261231(10)18276844
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSR-0830-CS
Device Lot Number18276844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age89 YR
Patient SexFemale